# SDR GTIA2017052301940

- Difficulty date: May 23, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: N5804
- Aircraft time: 14,408 hours, 6,568 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulted
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DET FAULT ON UPPER ECAM. RESET CIDS IAW AMM 23-73-00 FAULT CLEARED OPS CKS GOOD.
